# SDR SWAA2022112374390

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 15,846 hours, 7,805 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Nr 1 Strut
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #1 AFT STRUT FAIRING: EVIDENCE OF A CRACK ON TRAILING EDGE FAIRING FWD OB SIDE.  COMPLETED PER EA 22-154-03457.
